MathSciNet Relay Station
MathSciNet bibliographic data
MR2271016 18D50 (16W30)
Holtkamp, Ralf On Hopf algebra structures over free operads. Adv. Math. 207 (2006), no. 2, 544–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement